MathSciNet Relay Station
MathSciNet bibliographic data
MR2254435 (2007f:35159) 35K57 (35B05 35R10 92D25)
Faria, Teresa; Trofimchuk, Sergei Nonmonotone travelling waves in a single species reaction-diffusion equation with delay. J. Differential Equations 228 (2006), no. 1, 357–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement